标题:Rose solutions with three petals for planar 4-body problems
作者:Deng, CH[1,2,3];Zhang, SQ[1,2];Zhou, Q[4]
作者全称:Deng ChunHua[1,2,3];Zhang ShiQing[1,2];Zhou Qing[4]
通讯作者地址:Zhang, SQ (reprint author), Sichuan Univ, Yangtze Ctr Math, Chengdu 610064, Peoples R China.
出版年:2010
卷:53
期:12
页码:3085-3094
关键词:4-body problems with Newtonian potentials; Rose solutions with three petals; Variational minimization methods; Winding numbers
摘要:For planar Newtonian 4-body problems with equal masses, we use variational methods to prove the existence of a non-collision periodic choreography sol 更多
收录类别:SCOPUS;SCIE
WOS被引:3
当年影响因子:0.956
5年影响因子:0.806
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 3 更新

影响因子

当年影响因子 : 0.956

网络计量

其他

TOP